# SDR A6WA200740223

- Difficulty date: May 5, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 21,000 FEET QRH COMPLIED WITH.  PERFORMED FLAP RESET PROCEDURE IAW AWAC SUPPLEMENT 98-018B STEPS 1.3 THRU 1.4 FLAP RESET.  A/C RELEASED FOR SERVICE.  NO TWISTING OR SKEWING DETECTED.
